MAUDE Adverse Event Report: TRIMED, INC 5TH MET SCREW 4.5, 55MM

TRIMED, INC 5TH MET SCREW 4.5, 55MM
Model Number JHEX4555
Medical Device Problem Codes Fracture (1260); Unintended Collision (1429)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A trimed sales rep located in the united states reported on (b)(6) 2020 that a acrew (jhex4555) had broken in the patient.The patient stated that while playing basketball he fell and broke his toe along with the screw that was implanted 2 years prior, x-ray images were taken to confirm that the toe and screw had both broken.The screw was originally implanted on (b)(6) 2018, and was removed on (b)(6) 2020.These screws are designed to stay in the patient forever.After, the removal of the screw a new plate and screws were placed on the bone to achieve fixation of the new break.The surgeon reported that this did not cause the patient any further harm.As of (b)(6) 2020, the patient is healing well.

Brand Name
5TH MET SCREW 4.5, 55MM
Common Device Name
5TH MET SCREW 4.5, 55MM
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key10550707
Report Number2031009-2020-00003
Device Sequence Number2409914
Product Code HRS
UDI-Device Identifier00842188107184
UDI-Public00842188107184
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJHEX4555
Device Catalogue NumberJHEX4555
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;